Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hallucination after snorting crystal meth.Tingling sensation in wrist, fingers, forearms. How to stop it?

i experimented with crystal meth for the past few days(snorting). only about $80 worth was used and was spread out. however last night i had a bad trip experience where i hallucinated. now i hate the drug, but i am experiencing a tingling sensation in my wrists, fingers and fore arms. Can this be stopped? preferably quick methods if possible (college athlete, i have football practice in a few hours and need this sensation gone)
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Hallucination, either auditory or visual after snorting crystal meth are very common, especially on chronic use in increasing quantities. The neuropathic sensations are also in line with the usage of meth i.e. tingling sensation in wrist, fingers and forearms. I believe that you need to consult a psychiatrist who will prescribe the appropriate medications for you based on your symptoms. I hope you do so as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor